# SDR BJNA202511110001

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N804VL
- Make and model: Boeing 737-86N
- Aircraft serial: 38030
- Aircraft time: 38,108 hours, 18,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND LH OVERWING EXIT LIGHT TO BE INOP.   REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AND BATTERY IAW AMM 33-51-06-960.
